# SDR DALA2018052503571

- Difficulty date: May 24, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 43,165 hours, 35,320 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STA 522 FORMER SKIN ATTACH ANGLE CRACKED BELOW STRINGER 19R (DUE GROUND INCIDENT). REMOVED DAMAGED FORMER P/N 9911525-42 FOR DOUBLER FABRICATION. FABRICATED, TREATED AND PAINTED REPAIR PARTS PER MD90 SRM
53-10-02. INSTALLED REPAIR PARTS. (LP#0569260)
